# SDR UIEA2018101602269

- Difficulty date: October 16, 2018
- Submitted: October 16, 2018
- Operation: Air carrier
- Aircraft: N1373A
- Make and model: Boeing 767-31K
- Aircraft serial: 27205
- Aircraft time: 97,456 hours, 20,061 cycles
- System (JASC): 2612 · Fire Detection
- Part: Fire Loop
- Part number: 901906
- Part serial: 502
- Condition: Faulty
- Location: Lt Engine
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

LEFT ENGINE FIRE LOOP 2 STATUS MESSAGE. REMOVED AND REPLACED AFT UPPER FIRE LOOP ASSY IAW AMM 26-11-02, ALL TEST NORMAL.
